Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at May 4, 2015, 3:38 PM MST for Yuma County, Arizona. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2015, 3:38 PM MST (22:38 UTC)
- Expired
- May 4, 2015, 4:30 PM MST
- In force
- 52 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Yuma County, AZ
The radar
The Yuma radar (KYUX), 100 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 10.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 2019 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
710 WUUS55 KPSR 042238 SVRPSR AZC027-042330- /O.NEW.KPSR.SV.W.0001.150504T2238Z-150504T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 338 PM MST MON MAY 4 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL YUMA COUNTY IN SOUTHWESTERN ARIZONA... * UNTIL 430 PM MST * AT 338 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18 MILES SOUTH OF KOFA WILDLIFE REFUGE...OR 35 MILES NORTHEAST OF MARTINEZ LAKE...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PALM CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3302 11392 3314 11414 3341 11404 3326 11370 TIME...MOT...LOC 2238Z 219DEG 17KT 3324 11394 $$ DL
2 follow-up statements
248 WWUS55 KPSR 042255 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 355 PM MST MON MAY 4 2015 AZC027-042330- /O.CON.KPSR.SV.W.0001.000000T0000Z-150504T2330Z/ YUMA AZ- 355 PM MST MON MAY 4 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR NORTH CENTRAL YUMA COUNTY... AT 355 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 21 MILES SOUTH OF KOFA WILDLIFE REFUGE... OR 34 MILES NORTHEAST OF MARTINEZ LAKE...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PALM CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3302 11392 3314 11414 3341 11404 3326 11370 TIME...MOT...LOC 2255Z 218DEG 11KT 3319 11394 $$ DL
685
WWUS55 KPSR 042326
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
426 PM MST MON MAY 4 2015
AZC027-042335-
/O.EXP.KPSR.SV.W.0001.000000T0000Z-150504T2330Z/
YUMA AZ-
426 PM MST MON MAY 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL YUMA COUNTY WILL
EXPIRE AT 430 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3302 11392 3314 11414 3341 11404 3326 11370
TIME...MOT...LOC 2322Z 219DEG 17KT 3319 11394
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 2:55 PM MST, 43 minutes earlier.
Area forecast discussion, May 4, 2:55 PM MST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 255 PM MST MON MAY 4 2015 .SYNOPSIS...A SERIES OF PACIFIC WEATHER DISTURBANCES IS FORECAST TO MOVE INTO THE WESTERN STATES THROUGH SATURDAY...PROVIDING BELOW NORMAL TEMPERATURES THE ENTIRE PERIOD. ONE DISTURBANCE WILL MOVE THROUGH CENTRAL ARIZONA TONIGHT...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TUESDAY MORNING. SEVERAL OTHER DISTURBANCES WILL MOVE INTO THE WESTERN REGION MAINLY NORTH OF SOUTHERN ARIZONA. THIS WILL RESULT IN MOSTLY DRY BREEZY CONDITIONS THURSDAY THROUGH SATURDAY. && .DISCUSSION... TONIGHT THROUGH TUESDAY...A VERY LARGE AND IMPRESSIVE PACIFIC TROF CONTINUED TO MOVE INTO THE REGION FROM THE WEST...CENTERED OVER THE MOHAVE DESERT IN SOUTHERN CA AT 2 PM. BROAD UPPER LEVEL CYCLONIC AND DIFLUENT FLOW WAS ALSO NOTED OVER MOST OF AZ...AND WITH AFTERNOON HEATING HAS SPARKED A GROWING NUMBER OF SHOWERS AND THUNDERSTORMS OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA. WITH NEAR RECORD AMOUNTS OF PRECIP WATER FOR THE DAY DETECTED ON BOTH THE YUMA PROVING GROUND WX BALLOON SOUNDING (1Y8) AND ON THE TUCSON SOUNDING...THE TROF HAS PLENTY OF MOISTURE TO WORK WITH. THE LARGE TROF WILL MOVE EAST FROM SOUTHERN CA THE REMAINDER OF THE AFTERNOON...THEN BECOME NEGATIVE TILT AND DIFLUENT IN CENTRAL AZ AROUND MIDNIGHT. THEREFORE POPS ARE MODESTLY HIGH DUE INSTABILITY AND LIFT WITH SCATTERED HIT AND MISS COVERAGE THROUGH TUESDAY MORNING. SHWR AND TSTM CHANCES WILL DIMINISH QUICKLY BY TUESDAY AFTERNOON... MAINLY CONFINED TO SOUTHERN GILA COUNTY ZONE 24 AS THE TROF MOVES EAST INTO NEW MEXICO. CLEARING TUESDAY NIGHT. WEDNESDAY THROUGH SATURDAY... A NEW ROUND OF PACIFIC DISTURBANCES ARE FORECAST TO DEEPEN OVER THE WESTERN U.S. LATE WEDNESDAY THROUGH SATURDAY KEEPING TEMPERATURES OVER THE FORECAST AREA ABOUT 5 TO 10 DEGREES BELOW NORMAL. SINCE MOST OF THE SHOWER ACTIVITY WILL REMAIN MOSTLY NORTH OF OUR FORECAST AREA...SOUTHEAST CA TO SOUTH CENTRAL AZ...ONLY BREEZY AFTERNOONS ARE EXPECTED THIS PERIOD. THE WINDIEST DAY SHOULD BE FRIDAY MORNING AND AFTERNOON WITH PERHAPS GUSTS TO NEAR 40 MPH IN SOUTHEAST CA AND THE COLORADO RIVER VALLEY. AT ONE POINT THE SOUTHERN END OF THE LARGE LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL TRACK ACROSS NORTHERN AZ. A SLIGHT CHANCE OF INSTABILITY SHOWERS ARE POSSIBLE MAINLY OVER THE MOUNTAINS EXTENDING FROM OUR SOUTHEAST CA ZONE 30 JOSHUA TREE N.P. EAST TO WICKENBURG FRIDAY AFTERNOON...THEN OVER OUR SOUTHERN GILA COUNTY ZONE 24 SATURDAY. SUNDAY AND MONDAY...A HIGH PRESSURE SYSTEM WILL RETURN THIS PERIOD WITH MOSTLY SUNNY SKIES AND WARMER AFTERNOON TEMPERATURES. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTH ACROSS THE GREATER PHOENIX AREA THROUGH AT LEAST 12Z...AFFECTING ALL OF THE TAF SITES. EXPECTING CIGS TO LOWER TO AROUND 4-6KFT...AND THIS WILL VARY BASED ON INTENSITY OF PASSING SHOWERS...THROUGH APPROX 15Z AND THEN IMPROVE FOR A BIT INTO THE EARLY AFTERNOON HOURS. EXPECTING ANOTHER ROUND OF ISOLATED/SCATTERED LATE-DAY -SHRA AFTER 22Z AIDED BY HEAT OF THE DAY...BUT AT THIS POINT WILL ONLY MENTION VCTS AS CONFIDENCE IN AREAL COVERAGE IS LOW. WINDS WILL BE TRICKY DUE TO THE NATURE OF SCATTERED SHOWERS/STORMS...WITH DIRECTIONS RAPIDLY CHANGING FROM TIME TO TIME AS OUTFLOW MOVE THROUGH THE AREA. EXPECT WINDS TO FAVOR AN EASTERLY COMPONENT MOST OF THE TIME THROUGH LATE MORNING...THEN RETURNING TO THE SOUTHWEST DURING THE AFTERNOON HOURS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... NOT EXPECTING ANY SHOWERS TO IMPACT EITHER KIPL OR KBLH. MOST LIKELY IMPACT FROM THE APPROACHING TROUGH WILL BE IN THE FORM OF BLOWOFF CIRRUS AND BREEZY AFTERNOON WINDS. OTHERWISE...WEATHER IMPACTS SHOULD BE CONFINED TO AREAS EAST OF THE CO RIVER. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SUNDAY... DRY WEATHER...AND SLIGHTLY WARMER TEMPERATURES TO RETURN WEDNESDAY AS WEAK HIGH PRESSURE PASSES OVER THE REGION. GUSTY WINDS WITH A COOOLING TREND TO PREVAIL ACROSS THE REGION FROM THURSDAY ONWARD INTO SATURDAY AS ANOTHER PACIFIC STORM SYSTEM MOVES ACROSS THE GREAT BASIN. FRIDAY WILL LIKELY BE THE COOLEST DAY WITH HIGH TEMPERATURES ACROSS THE LOWER DESERTS FALLING INTO THE LOW TO MIDDLE 80S. FIRE DANGER LEVELS WILL LIKELY BE ELEVATED DURING THIS PERIOD AS AFTERNOON HUMIDITIES FALL INTO THE TEENS. A WARMING TREND WILL TAKE PLACE THIS WEEKEND...AND THERE WILL BE LESS WIND AS THE AFOREMENTIONED PACIFIC STORM SYSTEM BEGINS TO MOVE OFF TO THE EAST AND HIGHER PRESSURE ALOFT BUILDS INTO THE AREA FROM THE WEST. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...VASQUEZ AVIATION...LEINS/CB FIRE WEATHER...PERCHA/CB
Hazardous weather outlook, May 4, 6:56 AM MST, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 656 AM MST MON MAY 4 2015 AZZ021>024-026>028-051400- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 656 AM MST MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH- CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. A LATE-SEASON PACIFIC STORM SYSTEM THAT WILL BE PASSING OVER THE REGION TODAY AND TONIGHT IS EXPECTED TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS SOUTH-CENTRAL AND PARTS OF SW AZ...ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING BRIEF GUSTY WINDS AND HEAVY DOWNPOURS...WHICH COULD PRODUCE LOCALIZED STREET FLOODING AND RUNNING WASHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, May 4, 1:51 PM MST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 151 PM MST MON MAY 4 2015 AZZ023-027-042145- GREATER PHOENIX AREA AZ-SOUTHWEST MARICOPA COUNTY AZ- 151 PM MST MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY UNTIL 245 PM MST AT 149 PM MST...NWS METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ESTRELLA...17 MILES NORTHEAST OF GILA BEND...AND JUST NORTH OF STATE ROUTE 238 IN MARICOPA COUNTY MOVING NORTH AT 10 MPH. WIND GUSTS UP TO 50 MPH AND VERY HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AVONDALE...GOODYEAR...BUCKEYE...ESTRELLA...SONORAN NATIONAL MONUMENT... RAINBOW VALLEY AND STATE ROUTE 238. LAT...LON 3302 11228 3297 11250 3327 11265 3332 11229 TIME...MOT...LOC 2049Z 163DEG 10KT 3307 11243 NOLTE
Special weather statement, May 4, 2:07 PM MST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 207 PM MST MON MAY 4 2015 AZZ027-042145- SOUTHWEST MARICOPA COUNTY AZ- 207 PM MST MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN MARICOPA COUNTY UNTIL 245 PM MST AT 207 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BIG HORN...OR 17 MILES EAST OF GILA BEND...MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ESTRELLA...SONORAN NATIONAL MONUMENT AND BIG HORN. LAT...LON 3283 11232 3282 11247 3300 11257 3304 11232 TIME...MOT...LOC 2107Z 167DEG 13KT 3288 11239 18
Special weather statement, May 4, 2:25 PM MST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
225 PM MST MON MAY 4 2015
AZZ027-042215-
SOUTHWEST MARICOPA COUNTY AZ-
225 PM MST MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL MARICOPA COUNTY
UNTIL 315 PM MST
AT 224 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF GILA
BEND AUXILIARY FIELD TO 10 MILES NORTHWEST OF GILA BEND TO NEAR
COTTON CENTER TO SONORAN NATIONAL MONUMENT TO NEAR ESTRELLA...AND
MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH...BLOWING DUST...AND HAIL UP TO ONE HALF
INCH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BUCKEYE...GILA BEND...ESTRELLA...GILA BEND AUXILIARY FIELD...COTTON
CENTER...BOSQUE...SONORAN NATIONAL MONUMENT...PAINTED ROCK DAM AND
MOBILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALIZED BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
&&
LAT...LON 3319 11318 3329 11292 3331 11273 3328 11253
3317 11224 3286 11232 3288 11246 3288 11278
3283 11296
TIME...MOT...LOC 2124Z 164DEG 19KT 3302 11296 3304 11283 3305 11264
3303 11249 3296 11238
18Special weather statement, May 4, 2:55 PM MST, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 255 PM MST MON MAY 4 2015 AZZ021-026-042300- WEST CENTRAL DESERTS AZ-SOUTHWEST DESERTS AZ- 255 PM MST MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL YUMA AND EAST CENTRAL LA PAZ COUNTIES UNTIL 400 PM MST AT 254 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF KOFA WILDLIFE REFUGE...OR 33 MILES NORTHEAST OF MARTINEZ LAKE...MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KOFA WILDLIFE REFUGE AND PALM CANYON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3318 11392 3326 11421 3356 11415 3343 11362 TIME...MOT...LOC 2154Z 198DEG 14KT 3329 11404 DL
Special weather statement, May 4, 3:19 PM MST, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 319 PM MST MON MAY 4 2015 AZZ023-042300- GREATER PHOENIX AREA AZ- 319 PM MST MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY UNTIL 400 PM MST AT 317 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR LAVEEN...EXTENDING EAST TOWARD TEMPE...AND MOVING NORTH AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS...LOCALIZED BLOWING DUST...AND SMALL HAIL. LOCATIONS IMPACTED INCLUDE... PHOENIX...MESA...GLENDALE...TEMPE...PARADISE VALLEY...TOLLESON... LAVEEN...DOWNTOWN GLENDALE...SKY HARBOR AIRPORT...GLENDALE SPORTS COMPLEX...ARIZONA STATE UNIVERSITY...SOUTH PHOENIX...DOWNTOWN PHOENIX...PIESTEWA PEAK PARK...ARIZONA MILLS MALL...ARIZONA STATE FAIRGROUNDS...TEMPE MARKETPLACE...CAMELBACK MOUNTAIN...PAPAGO PARK AND DOWNTOWN SCOTTSDALE. LAT...LON 3335 11188 3336 11226 3356 11228 3354 11186 TIME...MOT...LOC 2217Z 177DEG 12KT 3343 11211 MEYERS
Special weather statement, May 4, 3:23 PM MST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 323 PM MST MON MAY 4 2015 AZZ021-042315- WEST CENTRAL DESERTS AZ- 323 PM MST MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ COUNTY UNTIL 415 PM MST AT 322 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRENDA...OR 33 MILES SOUTHEAST OF PARKER...MOVING NORTH AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOUSE...VICKSBURG...WENDEN...BRENDA...SALOME...VICKSBURG JUNCTION AND HARCUVAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3347 11379 3357 11417 3398 11405 3382 11349 TIME...MOT...LOC 2222Z 198DEG 14KT 3371 11399 DL
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 1:08 AM MST | Special Weather Statement | PSR | 37 min | |
| May 4, 1:28 AM MST | Special Weather Statement | PSR | Pinal | 32 min |
| May 4, 1:44 AM MST | Special Weather Statement | PSR | 46 min | |
| May 4, 1:36 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| May 4, 1:51 PM MST | Special Weather Statement | PSR | Maricopa | 54 min |
| May 4, 2:07 PM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| May 4, 2:25 PM MST | Special Weather Statement | PSR | Maricopa | 50 min |
| May 4, 2:55 PM MST | Special Weather Statement | PSR | La Paz | 65 min |
| May 4, 3:19 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| May 4, 3:23 PM MST | Special Weather Statement | PSR | La Paz | 52 min |
| May 4, 3:41 PM MST | Blowing Dust Advisory | PSR | 2 hr | |
| May 4, 3:45 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 3 hr |
| May 4, 3:59 PM MST | Special Weather Statement | PSR | Pinal | 61 min |
| May 4, 4:14 PM MST | Special Weather Statement | PSR | Maricopa | 46 min |
| May 4, 4:39 PM MST | Areal Flood Advisory | PSR | Gila, Pinal | 111 min |
| May 4, 4:40 PM MST | Special Weather Statement | PSR | La Paz | 65 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.